Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On algebraic equivalence between pairs of linear transformations

Author: Uri Fixman
Journal: Trans. Amer. Math. Soc. 113 (1964), 424-453
MSC: Primary 15.05
MathSciNet review: 0169855
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and U. Fixman, Algebraic spectral theory (to appear).
  • [2] R. Baer, Abelian groups without elements of finite order, Duke Math. J. 3 (1937), 68-122. MR 1545974
  • [3] R. A. Beaumont and H. S. Zuckerman, A characterization of the subgroups of the additive rationals, Pacific J. Math. 1 (1951), 169-177. MR 0044522 (13:431c)
  • [4] L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942 (21:5672)
  • [5] F. R. Gantmacher, Applications of the theory of matrices (English transl.), Interscience, New York, 1959. MR 0107648 (21:6372b)
  • [6] I. Kaplansky, Infinite abelian groups, Univ. of Michigan Press, Ann Arbor, Mich., 1954. MR 0065561 (16:444g)
  • [7] S. MacLane, A lattice formulation for transcendence degrees and p-bases, Duke Math. J. 4 (1938), 455-468. MR 1546067

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.05

Retrieve articles in all journals with MSC: 15.05

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society